Skip to Content

Join the 'Hormone Replacement' group to help and get support from people like you.

Hormone Replacement Questions

 Clear

We found 30 questions associated with the 'Hormone Replacement' topic.

Can Lyrica and bio identical hormone replacement make me gain weight?

Posted 21 Apr 2017 by teresita cabrera 0 answers

I have been using Lyrica for almost a month for multiple condicions such as two spinal fusions , osteo arthritis etc , it has been wonderfull! i also use bio identical hormone replacements " pellets" since my body no longer produce them. is it possible that one of them or together are ...

Progesterone 100 mg? Sleeping?

Posted 26 Jan 2017 by Msjoyce76 0 answers

I just started Hormone replacement . I have had 2 treatments with the pellets. My sleeping is horrible. The Dr. at the therapy center prescribed me Progesterone to help me sleep. When I researched it I didn't see anything on it to help with sleep. I am 67 had a complete historectmory at age ...

Can antibiotics mess up your hormone replacement therapy?

Posted 19 May 2016 by dmblock 0 answers

I started hormone replacement therapy and a few weeks later was put on antibiotics (cefuroxime) for a sinus infection. A week later I was back at square one with the hormonal issues. The antibiotic warned that it could affect birth control pills and to use another method. Could it affect the HRT ...

Is Estrog/methyl hormone FDA approved?

Posted 21 Jan 2016 by Dijo57 0 answers

Is it a compound?

I am 56 years old. Recently my face has started breaking out fairly severely?

Posted 16 Jun 2015 by cdoggett 1 answer

I have had an increase in stress but was wondering if it could also be due to the hormone replacement I've been on? Could I be getting too much estrogen?

I AM having serious sweats on Fetzima (as I did on Cymbalta and Effexor). It works great for my?

Posted 30 Dec 2014 by Lexina 1 answer

... depression, however! Does anybody know if there is something to do for the sweats - other than hormone replacement? I've already gone that route and it did not help at all. Just shopping at the grocery store makes me look like I just stepped out of the shower!

How do I safely deal with insomnia and hot flashes when the side effects of meds include both?

Posted 5 Dec 2014 by jviera1951 1 answer

I hade breast cancer in 2000 after going on hormone replacement for hot flashes. I am estrogen positive so can't use many meds. I also have hyperthyroidism. It seems if insomnia and hot flashes are a side effect of meds I take that is the side effect I get. This has been going on for 15 years ...

Synthroid or Armour?

Posted 16 Dec 2014 by Stargirl2012 1 answer

I'm scheduled to have a total thyroidectomy on Jan. 2,2015 and my ENT told me that I'd be on thyroid hormone replacement medication for the rest of my life so my question is--which is cheaper Synthroid or Armour? I'm only on Medicare. I don't have any insurance.

Doubling over lower abdominal pain. Happening bout 3 times a month. Have had for yrs but now worse?

Posted 24 Jun 2014 by emilan86 2 answers

I have had my appendix taken out when younger. I have recently been put on anxiety meds and hormone replacements. And have lost a little over 30 ppunds.The pains have accounted for yrs but only about 3-4 times a yr. Now 2-3 times a month. Have had a history of cysts and then rupturing. Please ...

Hormone replacement therapy. Good or bad. Full hysterecomy at age 29 now 48?

Posted 25 Aug 2012 by shellyo 1 answer

At age 29 had a complete hysterectomoy. Started using premarin at age 40 then went off them, but now after I have been doing some reading on this on all the studies it is proven thart women with out a uterus need hormones to protect the heart, but if you smoke the benefits zre not as helpful. I ...

I live in Mexico and take Livial, an HRT, so would like to add it to my list of drugs, but can't?

Posted 8 Mar 2013 by JaneSallis1942 1 answer

... find it in your list of drugs. Please advise how.

Hormone replacement medication?

Posted 3 Dec 2012 by carolpearson 2 answers

my husband says that he has been prescribed hormone replacement medication and will not tell me that name so i can investigate. it is causing him to be very emotional and moody and i am worried. can you give me the name of a few of them so is can look up possible side effects and dangerous ...

Postmenopausal Symptoms - can I take hormone replacement, had estrogen positive tumor?

Posted 26 Nov 2012 by CyndiePerry 2 answers

... with Breast Cancer 2005, since then have had bilateral mastectomy and no reoccurrence. The tumor was estrogen positive. Now I am in menopause and not having fun with the flashes and dryness

Page 1 2 Next

Ask a Question

Search this Group